# SDR SWAA2013121123232

- Difficulty date: December 1, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 39,009 hours, 26,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9940158
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP WEB CORRODED BETWEEN STATION 927 TO STATION 946.  R & R WEB IAW SRM.
